It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on 10mgs for about 2 1/2 mos. The first couple of days I started taking it I was sooooo tired! It also felt kind of like the flu for the first day or so. I don't like to take meds either, but lex has taken the edge off of my anxiety. I have an appt w/my dr next week for a follow up. Good luck to you!
Thanks for your replies. I have had some muscle tension and things that I never even thought about being caused by Lexapro. Lately I have been wondering if I stopped taking it, would I feel better?? I am so tired of being tired ya know. I just want to me again. Happy and smiling alot. Now days it seems I am so tired and irratable all the time. I don't know, just thinking outloud. :confused: I just struggle to get back to me again. Outgoing and cheerful. Not afraid to take a drive to another town or state. Not afraid of every little thing. Maybe one of these days huh .............





All times are GMT -7. The time now is 08:21 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!